Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 10, Issue 1, Pages 51-55
http://dx.doi.org/10.1155/S0161171287000061

On nth-order differential operators with Bohr-Neugebauer type property

Department of Mathematics, Concordia Univ., Montreal, Canada

Received 2 July 1985; Revised 31 July 1986

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Aribindi Satyanarayan Rao, “On -order differential operators with Bohr-Neugebauer type property,” International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 1, pp. 51-55, 1987. https://doi.org/10.1155/S0161171287000061.